| Model Number |
358754 |
| Medical Device Problem Code |
Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Boston scientific provided the following information: possible capture issues were reported on this lead.The patient experienced syncope.The lead remains actively implanted.